# SDR R61A201708020554

- Difficulty date: August 2, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 24,390 hours, 19,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND A CRACK ON THE UPPER AREA OF THE RT LATERAL FORWARD FUSELAGE SKIN.  PERFORMED A CUT OUT, REMOVING THE CRACK,  FRAMES 19-20, STRINGER 2R, INSTALLED A DOUBLER AND FILLER.  RESTORED SURFACE PROTECTION IAW  ETD 2017-170-063062.  MAJOR REPAIR.
